# SDR P2EA99243

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SECTION 48 APU COMPARTMENT AT BS 1156 RBL 14 HAS CRACKED FRAME.  REPAIRED FRAME AT BS 1156 BETWEEN RBL 15.25 AND RBL 12.750 IAW SRM 51-40-2 FIG 1.  (M)
